Toeplitz operators on $H_{p}$.
Widom, Harold
Pacific J. Math., Tome 19 (1966) no. 3, p. 573-582 / Harvested from Project Euclid
Publié le : 1966-05-14
Classification:  47.25
@article{1102993726,
     author = {Widom, Harold},
     title = {Toeplitz operators on $H\_{p}$.},
     journal = {Pacific J. Math.},
     volume = {19},
     number = {3},
     year = {1966},
     pages = { 573-582},
     language = {en},
     url = {http://dml.mathdoc.fr/item/1102993726}
}
Widom, Harold. Toeplitz operators on $H_{p}$.. Pacific J. Math., Tome 19 (1966) no. 3, pp.  573-582. http://gdmltest.u-ga.fr/item/1102993726/